Advanced Search
Article Contents
Article Contents

Semi-weak well-posedness and attractors for 2D Schrödinger-Boussinesq equations

Abstract Related Papers Cited by
  • We deal with an initial boundary value problem for the Schrödinger-Boussinesq system arising in plasma physics in two-dimensional domains. We prove the global Hadamard well-posedness of this problem (with respect to the topology which is weaker than topology associated with the standard variational (weak) solutions) and study properties of the solutions. In the dissipative case the existence of a global attractor is established.
    Mathematics Subject Classification: Primary: 35Q40; Secondary: 35B40, 37L05, 37L30.


    \begin{equation} \\ \end{equation}
  • [1]

    M. Abounouh, O. Goubet and A. Hakim, Regularity of the attractor for a coupled Klein-Gordon-Schrödinger systems, Differential Integral Equations, 16 (2003), 573-581.


    A. Babin and M. Vishik, "Attractors of Evolution Equations," Translated and revised from the 1989 Russian original by Babin, Studies in Mathematics and its Applications, 25, North-Holland Publishing Co., Amsterdam, 1992.


    J. Ball, Global attractors for damped semilinear wave equations. Partial differential equations and applications, Discrete Continuous Dynam. Systems, 10 (2004), 31-52.


    P. Biler, Attractors for the system of Schrödinger and Klein-Gordon equations with Yukawa coupling, SIAM J. Math. Anal., 21 (1990), 1190-1212.doi: 10.1137/0521065.


    J. Bourgain, On the Cauchy and invariant measure proplem for the periodic Zakharov system, Duke Math. J., 76 (1994), 175-202.doi: 10.1215/S0012-7094-94-07607-2.


    J. Bourgain and J. CollianderOn well-posedness of the Zakharov system, Internat. Math. Res. Notices, 1996, 515-546. doi: 10.1155/S1073792896000359.


    H. Brézis and T. Gallouet, Nonlinear Schrödinger evolution equations, Nonlinear Anal., 4 (1980), 677-681.doi: 10.1016/0362-546X(80)90068-1.


    A. Boutet de Monvel and I. Chueshov, Uniqueness theorem for weak solutions of von Karman evolution equations, J. Mathematical Analysis and Applications, 221 (1998), 419-429.doi: 10.1006/jmaa.1997.5681.


    I. D. Chueshov, "Vvedenie v Teoriyu Beskonechnomernykh Dissipativnykh Sistem," (Russian) [Introduction to the Theory of Infinite-Dimensional Dissipative Systems], Universitet·skie Lektsii po Sovremennoĭ Matematike [University Lectures in Contemporary Mathematics], AKTA, Kharkiv, 1999. English translation in Acta, Kharkov, 2002; see also http://www.emis.de/monographs/Chueshov/.


    I. Chueshov and I. Lasiecka, Existence, uniqueness of weak solutions and global attractors for a class of nonlinear 2D Kirchhoff-Boussinesq models, Discrete Discrete Continuous Dynam. Systems, 15 (2006), 777-809.


    I. Chueshov and I. Lasiecka, Long-time behavior of second order evolution equations with nonlinear damping, Mem. Amer. Math. Soc., 195 (2008), viii+183 pp.


    I. Chueshov and I. Lasiecka, "Von Karman Evolution Equations. Well-Posedness and Long-Time Dynamics," Springer Monographs in Mathematics, Springer, New York, 2010.


    I. Chueshov and I. Lasiecka, On Global attractor for 2D Kirchhoff-Boussinesq model with supercritical nonlinearity, Commun. Partial Dif. Eqs., 36 (2011), 67-99.doi: 10.1080/03605302.2010.484472.


    I. Chueshov and A. Shcherbina, On 2D Zakharov system in a bounded domain, Differential and Integral Equations, 18 (2005), 781-812.


    I. Flahaut, Attractors for the dissipative Zakharov system, Nonlinear Analysis, 16 (1991), 599-633.doi: 10.1016/0362-546X(91)90170-6.


    J. Ginibre, Y. Tsutsumi and G. Velo, On the Cauchy proplem for the Zakharov system, J. Functional Analysis, 151 (1997), 384-436.doi: 10.1006/jfan.1997.3148.


    L. Glangetas and F. Merle, Existence and self-similar blow up solutions for Zakharov equation in dimension two. I, Commun. Math. Phys., 160 (1994), 173-215.doi: 10.1007/BF02099792.


    O. Goubet and I. Moise, Attractor for dissipative Zakharov system, Nonlinear Analysis, 31 (1998), 823-847.doi: 10.1016/S0362-546X(97)00441-0.


    M. Grasselli, G. Schimperna, and S. Zelik, On the 2D Cahn-Hilliard equation with inertial term, Commun. Partial Dif. Eqs., 34 (2009), 137-170.doi: 10.1080/03605300802608247.


    B. Guo and F. Chen, Finite dimensional behaviour of global attractors for weakly damped nonlinear Schrödinger-Boussinesq equations, Physica D, 93 (1996), 101-118


    B. Guo and X. Du, Existence of the time periodic solution for damped Schrödinger-Boussinesq equation, Commun. in Nonlin. Sci. Numer. Simul., 5 (2000), 179-183.doi: 10.1016/S1007-5704(00)90032-7.


    B. Guo and X. Du, The behavior of attractors for damped Schrödinger-Boussinesq equation, Commun. in Nonlin. Sci. Numer. Simul., 6 (2001), 54-60.doi: 10.1016/S1007-5704(01)90030-9.


    B. Guo and X. Du, Existence of the periodic solution for the weakly damped Schrödinger-Boussinesq equation, J. Mathematical Analysis and Applications, 262 (2001), 453-472.doi: 10.1006/jmaa.2000.7455.


    N. Hayashi and W. von Wahl, On the global strong solutions of coupled Klein-Gordon-Schrödinger equations, J. Mathematical Society of Japan, 39 (1987), 489-497.doi: 10.2969/jmsj/03930489.


    H. Koch and I. Lasiecka, Hadamard well-posedness of weak solutions in nonlinear dynamic elasticity-full von Karman systems, in "Evolution Equations, Semigroups and Functional Analysis" (Milano, 2000), Progress in Nonlinear Differential Equations and Their Applications, 50, Birkhäuser, Basel, (2002), 197-216.


    O. Ladyzhenskaya, "Attractors for Semigroups and Evolution Equations," Lezioni Lincee [Lincei Lectures], Cambridge University Press, Cambridge, 1991.


    Y. Li and Q. Chen, Finite dimensional global attractor for dissipative Schrödinger-Boussinesq equations, J. Mathematical Analysis and Applications, 205 (1997), 107-132.doi: 10.1006/jmaa.1996.5148.


    J.-L. Lions and E. Magenes, "Problèmes aux Limites Non Homogènes et Applications," Vol. 2, (French), Travaux et Recherches Mathématiques, No. 18, Dunod, Paris, 1968.


    K. Lu and B. Wang, Global attractors for the Klein-Gordon-Schrödinger equation in unbounded domains, J. Differential Equations, 170 (2001), 281-316.


    I. Moise, R. Rosa and X. Wang, Attractors for non-compact semigroups via energy equations, Nonlinearity, 11 (1998), 1369-1393.doi: 10.1088/0951-7715/11/5/012.


    V. Sedenko, Uniqueness of generalized solution of initial boundary value problem of nonlinear oscilations theory of shallow shells, (Russian), Dokl. Akad. Nauk SSSR, 316 (1991), 1319-1322; translation in Soviet Math. Dokl., 43 (1991), 284–-287.


    J. Simon, Compact sets in the space $L^p(0,T;B)$, Annali di Matematica Pura ed Applicata (4), 146 (1987), 65-96.


    A. Shcherbina, Gevrey regularity of the global attractor for the dissipative Zakharov system, Dynamical Systems, 18 (2003), 201-225.doi: 10.1080/14689360310001597269.


    R. Temam, "Infinite-Dimensional Dynamical Systems in Mechanics and Physics," Applied Mathematical Sciences, 68, Springer-Verlag, New York, 1988.

  • 加载中

Article Metrics

HTML views() PDF downloads(99) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint